Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Loose motions after eating at an unhygienic place. Situation reoccurring after completion of antibiotic dose. Reason?

hi sir once i eat samosa in a dirty place and drink water. after i get loose motion. this was 2 years ago. doctor given me ciplox for 5 days it was ok when taking pills. but when i complete the course once more started. in between 2 -3 times it happens that when i am taking the antibiotics it becomes normal. but after 3 days it starts once more. i am taking gemer2
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, I had gone through your queury and understand your concern.

Brief answer:The reason of recurring loose motion may be due failure of maintaining proper food and water hygiene as well as personal hygiene.Another reason my be the use of unsuitable or resistant drug.

Detailed answer:The best thing for preventing diarrhea is to eat safe food and to drink safe water.Moreover,one should maintain personal hygiene like washing hands with soap and water before eating and after defecation etc.

Since you have been suffering frequently from diarrhea,I would suggest you to consult with a physician and get a stool R/M/E.

Hope this helps you.
Wish you good health.
Answered: Fri, 6 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor